# SDR AMTA200500257

- Difficulty date: March 13, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: NG4084
- Condition: Failed
- Location: L1
- Part time: 8,465 hours, 3,996 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH WORK CARD 382F2501 L1 SLIDE, SN NG4084, FAILED TO DEPLOY WITH EITHER NORMAL OR MANUAL DEPLOY PROCEDURES.  SLIDE WAS REPLACED AND OPS CHECK NORMAL. (K)
